# SDR AALA202503032273

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 76,935 hours, 35,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT LIGHT BULBS ARE OUT. MAINTENANCE RELAMPED OVERHEAD AISLE EXIT LOCATION SIGN LIGHTS IAW AMM 33-51-17. OPS CHECK GOOD.
